# SDR 95ZZZX3813

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N732MZ
- Make and model: Cessna T210M
- Aircraft serial: T2161632
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 128050996
- Condition: Cracked
- Location: Hyd Pump
- Part time: 3,796 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID WAS PUMPED OVERBOARD WHEN THE GEAR DOOR CLOSE LINE CRACKED JUST BELOW THE TUBING FLARE WHERE IT COMES OUT OF THE HYDRAULIC PUMP.
